# SDR IPXA2015100294256

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5397422521091
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, BULK CARGO BAY LT SIDE FRAME 69 VERTICAL WEB  HAS MULTIPLE DENTS.  REMOVED DAMAGED WEB AND REPLACED WITH NEW WEB.
